RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 2, Pages 471–481 (Mi zvmmf5257)  

Singularities on wave fronts arising at diffraction on a polyhedron

A. F. Filippov

Moscow

Full text: PDF file (1283 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:2, 202–212

Bibliographic databases:

UDC: 517.958:535.4
MSC: Primary 35A20; Secondary 35L05
Received: 09.02.1979

Citation: A. F. Filippov, “Singularities on wave fronts arising at diffraction on a polyhedron”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980), 471–481; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 202–212

Citation in format AMSBIB
\Bibitem{Fil80}
\by A.~F.~Filippov
\paper Singularities on wave fronts arising at diffraction on a polyhedron
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 2
\pages 471--481
\mathnet{http://mi.mathnet.ru/zvmmf5257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=572401}
\zmath{https://zbmath.org/?q=an:0443.35005}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 2
\pages 202--212
\crossref{https://doi.org/10.1016/0041-5553(80)90034-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5257
  • http://mi.mathnet.ru/eng/zvmmf/v20/i2/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020